# SDR 9505642275

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Lt Windshield
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, CAPTAIN'S WINDSHIELD EMITTING LOUD NOISE.  MAINTAINED FL 160 AND DIVERTED TOWARDS ATL.  DUMPED 11,000 POUNDS OF FUEL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND WEATHER SEAL TORN LOOSE ON TOP HALF OF WINDSHIELD.  REMOVED SEAL AND REAPPLIED.  OPERATIONAL CHECK NORMAL.
